# SDR TWAA9805201

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933L
- Make and model: Doug DC-9-41
- Aircraft serial: 47617
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9650041027
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SAT - FLT 656 - DURING TAXI, THE STALL INDICATION FAILURE LIGHT CAME ON.  SYSTEM NR 2 WOULD NOT RESET.  REPLACED THE NR 2 ANGLE OF ATTACK TRANSDUCER MFG P/N 800987-17 AND NR 2 STALL WARNING COMPUTER MFG P/N 965-0041-027.  OP-15 12-08-96 STL.  REF:  OPERATOR CONTROL NR 98ZZZX1642.  (X)
